# SDR GTIA2018041002570

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 19,114 hours, 8,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDATS REPORTED A SULFUR ODOR IN THE AFT GALLEY, DURING FLIGHT.  PERFORMED A WALKAROUND AND FOUND NO EVIDENCE OF ANY LEAKS OR BIRD STRIKES,  INSPECTED CABIN AND AFT GALLEY AND LAVATORIES WITH NO ABNORMAL ODOR NOTED. RAN PACKS WITH APU AIR INDIVIDUALLY WITH NO ODOR NOTED.
